It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by mike on December 23, 2000 at 01:45:36:

In Reply to: Sebborhic dermatitis posted by Tim on December 22, 2000 at 23:48:41:

hey i have seb derm,wow i thought i was the only one on this board. well i've had it full blown for about 2 years and cuz dermatoligist thought it was called rough acne which never exsisted. i found anouther one and said i have seb derm. brb let me get the stuff u should get.k im back, its called "Aquanil HC lotion(hydrocortisone 1.0%)" yes thats the good stuff. god it sucks with out it. before that i was useing cortisone cream from rite aid or safe way,i mean it works but thats just for the first week or 2 then your skin gets hooked on it like crack and in the end its a big mess trust me, stick to that lotion i just told u about. it saves lives. tell me more about your condition.

mike

Follow Ups

All times are GMT -7. The time now is 01:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!